# SDR CA000925014

- Difficulty date: September 1, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,413 hours
- Engine: Lyc ALF502R5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: N92881
- Condition: Failed
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE INVESTIGATION INTO A SMELL IN THE CABIN REVEALED A VERY NOISY AVIONICS COOLING FAN WHICH WAS EMITTING AN ELECTRICAL ODOR. THE FAN WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. THE SUBJECT FAN WAS AN EXCHANGE UNIT WHICH HAD ONLY BEEN INSTALLED 574 HOURS AND 375 CYCLES PREVIOUS.
